# SDR USAA2014060400007

- Difficulty date: June 3, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 40,488 hours, 16,572 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAT CARGO FLOOR PANEL 151ZG AT ENTRY OF AFT CARGO, DELAMINATED & MISSING MATERIAL AT FWD EDGE.  REPLACED AFT CARGO PANEL 151ZG IAW AMM 53-42-14-401.
